ISSN 1301 - 0883 / E-ISSN 1339 - 3886
 
 







 
 
Search





EDTA-Dependent platelet clumping in a patient with hypothyroidism [Eastern J Med]
Eastern J Med. 2010; 15(1): 31-33

EDTA-Dependent platelet clumping in a patient with hypothyroidism

Felipe Montes Pena1, Sabrina Bernardez Pereira2, Renato de Freitas Ribeiro Niemeyer3, Bruno de Freitas Ribeiro Niemeyer3
1
2
3

The pseudothrombocytopenia by ethylenediaminetetraacetic acid is caused by natural antiplatelet antibodies and is responsible for thrombocytopenia when platelet count is performed by automatic devices. Although it is difficult to assess the rate of this phenomenon, it is believed that the incidence is higher in hospitalized patients, especially in those with liver and autoimmune diseases and cancer. In this article we describe a female patient with complaints of clinical hypothyroidism and repeated values of thrombocytopenia, which was diagnosed as pseudothrombocytopenia due to ethylenediaminetetraacetic acid after proper analysis.

Keywords: Key words: Pseudothrombocytopenia; antibodies, platelet count, hypothyroidism


Felipe Montes Pena, Sabrina Bernardez Pereira, Renato de Freitas Ribeiro Niemeyer, Bruno de Freitas Ribeiro Niemeyer. EDTA-Dependent platelet clumping in a patient with hypothyroidism. Eastern J Med. 2010; 15(1): 31-33


TOOLS
Full Text PDF
Print
Download citation
RIS
EndNote
BibTex
Medlars
Procite
Reference Manager
Share with email
Share


Similar articles
PubMed
Google Scholar




 
Copyright 2019 Eastern Journal of Medicine. All Rights Reserved.
Home        |        Contact
LookUs & OnlineMakale